# SDR SWIA202310300021

- Difficulty date: October 21, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 43,992 hours, 33,574 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: UNKNOWN
- Condition: Warning Message
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: L WINDOW HEAT MSG ON DESCENT.  RAN QRH AND MESSAGE CLEARED.C: MEL 30-41-2CAT A DUE 10/22/23**REPEAT**L WINDOW HEAT MSG ON DESCENT.  RAN QRH AND MESSAGE CLEARED.   (FILED CLOSED)  PLEASE REFERENCE AML 1233110 REMOVED AND REPLACED  LEFT SIDE WINDOW IN REF TO AMM 56-12-01. OPS CHECK GOOD OF WINDOW TEMP CONTROLLER.   PLEASE REFERENCE AML 1233561
